Jump to content

Photo
Accutane

Accutane With Joint Pain, Congestion & Sore Throat.

acne roaccutane retinoids help side effects

2 replies to this topic

#1 Keepcalmandgtfo

Keepcalmandgtfo

    New Member

  • Members
  • Posts & Likes
    Posts: 12
    Likes: 1
About Me
  • Joined: 08-June 13

Posted 08 June 2013 - 08:25 AM

Has anyone else experienced knee/ankle/back pain & sore throat with congestion while on roaccutane/accutane?
I'm having trouble with all these things at the moment. & been out on amoxicillin, pseudo ephedrine with fexofenadine. Just took 1000mg of paracetamol too because the knee pain became unbearable.

#2 oli girl

oli girl

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,680
    Likes: 109
About Me
  • Gender:Female
  • Location:USA
  • Joined: 16-March 09

Posted 08 June 2013 - 08:37 AM

1. Does your doctor know all these meds your taking while on Accutane?

2. Yes, Accutane can effect the joints, It can dry up more then the face! Some  have experienced the pain to go away after their course and some have had life long joint issues. It does state in the Rx information that it can causes arthralgias and myalgias which may persist after treatment, it also has a profound effect on the bones which is noted in the rx information. It is kinda like Russian Roulette.

3. You can try Hyaluronic Acid, Vit D, Fish oil with no cod liver oil and possibly some chondroitin. Try stretching and rest.

4. Accutane is also known to delay healing and lower the immune system, so I am not sure if you still on it, but you might want to take a break if your not getting better!

 

I hope you feel better soon and good luck !


The secret of health for both mind & body
is not to mourn for the past, not to worry about the future, or not anticipate troubles, but to live the present moment wisely and earnestly.
The Buddha

#3 Keepcalmandgtfo

Keepcalmandgtfo

    New Member

  • Members
  • Posts & Likes
    Posts: 12
    Likes: 1
About Me
  • Joined: 08-June 13

Posted 08 June 2013 - 07:39 PM

1. Does your doctor know all these meds your taking while on Accutane?
2. Yes, Accutane can effect the joints, It can dry up more then the face! Some  have experienced the pain to go away after their course and some have had life long joint issues. It does state in the Rx information that it can causes arthralgias and myalgias which may persist after treatment, it also has a profound effect on the bones which is noted in the rx information. It is kinda like Russian Roulette.
3. You can try Hyaluronic Acid, Vit D, Fish oil with no cod liver oil and possibly some chondroitin. Try stretching and rest.
4. Accutane is also known to delay healing and lower the immune system, so I am not sure if you still on it, but you might want to take a break if your not getting better!
 
I hope you feel better soon and good luck !


Besides the paracetamol, yes. The dr I went to that put me on the antibiotics & telfast decongestant isn't my usual dr but I did tell him I am on roaccutane. My usual dr is always fully booked so it's hard to get an appt with her but I will try. I think I won't take any more roaccutane until I see her again. Thank you for your help!!




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users